# SDR AWXA200601073

- Difficulty date: June 7, 2006
- Submitted: July 3, 2006
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 57,042 hours, 38,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Part number: 6553595501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C17 CHECK DISCOVERED THE R1 DOOR UPPER AFT CORNER CUTOUT REVEAL CRACKED, .5 INCHES, AT THE UPPER EDGE AT BS 314 AND STR 6R.  MAINTENANCE REMOVED REVEAL, INSTALLED NEW REVEAL AND REPLACED POTTING COMPOUND AS REQUIRED AT THE R1 DOOR CUTOUT UPPER AFT CORNER IAW B737-300 SRM 51-40-02-0G FIG 3 AND 8.
